Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Permanents of direct products


Author: Marvin Marcus
Journal: Proc. Amer. Math. Soc. 17 (1966), 226-231
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0191910-1
MathSciNet review: 0191910
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Brualdi, Permanent of the direct product of matrices, Abstract 64T-603, Notices Amer. Math. Soc. 11 (1964), 770.
  • [2] C. C. MacDuffee, The theory of matrices, Chelsea, New York, 1946.
  • [3] M. Marcus and M. Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47-62. MR 0136628 (25:96)
  • [4] M. Marcus, The Hadamard theorem for permanents, Proc. Amer. Math. Soc. 15 (1964), 967-973. MR 0168585 (29:5845)
  • [5] H. J. Ryser, Combinatorial mathematics, Carus Monograph No. 14, Math. Assoc. of America, Wiley, New York, 1963. MR 0150048 (27:51)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0191910-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society